Mathematical aspects of the Maxwell problem
Authors: Palin, V. V.; Radkevich, E. V.
Source: Applicable Analysis, Volume 88, Number 8, August 2009 , pp. 1233-1264(32)
Publisher: Taylor and Francis Ltd
Abstract:We study the large-time behaviour of global smooth solutions to the Cauchy problem for hyperbolic regularization of conservation laws. An attracting manifold of special smooth global solutions is determined by the Chapman projection onto the phase space of consolidated variables. For small initial data we construct the Chapman projection and describe its properties in the case of the Cauchy problem for moment approximations of kinetic equations. The existence conditions for the Chapman projection are expressed in terms of the solvability of the Riccati matrix equations with parameter.
Document Type: Research Article
Affiliations: Department of Mechanical Mathematics, Moscow State University, Moscow 119899, Russia
Publication date: 2009-08-01